Time decay for some Schrödinger equations

Nakao Hayashi, Tohru Ozawa

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)467-483
Number of pages17
JournalMathematische Zeitschrift
Volume200
Issue number4
DOIs
Publication statusPublished - 1989 Dec
Externally publishedYes

Fingerprint

Schrödinger Equation
Decay

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Time decay for some Schrödinger equations. / Hayashi, Nakao; Ozawa, Tohru.

In: Mathematische Zeitschrift, Vol. 200, No. 4, 12.1989, p. 467-483.

Research output: Contribution to journalArticle

Hayashi, Nakao ; Ozawa, Tohru. / Time decay for some Schrödinger equations. In: Mathematische Zeitschrift. 1989 ; Vol. 200, No. 4. pp. 467-483.
@article{79ae38fb069043529dc324b6330ac014,
title = "Time decay for some Schr{\"o}dinger equations",
author = "Nakao Hayashi and Tohru Ozawa",
year = "1989",
month = "12",
doi = "10.1007/BF01160950",
language = "English",
volume = "200",
pages = "467--483",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Time decay for some Schrödinger equations

AU - Hayashi, Nakao

AU - Ozawa, Tohru

PY - 1989/12

Y1 - 1989/12

UR - http://www.scopus.com/inward/record.url?scp=0039582650&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039582650&partnerID=8YFLogxK

U2 - 10.1007/BF01160950

DO - 10.1007/BF01160950

M3 - Article

AN - SCOPUS:0039582650

VL - 200

SP - 467

EP - 483

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -